RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 5, Pages 670–682 (Mi mz63)  

This article is cited in 9 scientific papers (total in 9 papers)

Affine and Holomorphic Equivalence of Tube Domains in $\mathbb C^2$

N. G. Kruzhilina, P. A. Soldatkinb

a Steklov Mathematical Institute, Russian Academy of Sciences
b Russian State University for the Humanities

Abstract: It is shown that, except for several explicitly described cases, two hyperbolic tube domains in $\mathbb C^2$ are biholomorphically equivalent if and only if they are affinely equivalent.

DOI: https://doi.org/10.4213/mzm63

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:5, 623–634

Bibliographic databases:

UDC: 514.14
Received: 24.11.2003

Citation: N. G. Kruzhilin, P. A. Soldatkin, “Affine and Holomorphic Equivalence of Tube Domains in $\mathbb C^2$”, Mat. Zametki, 75:5 (2004), 670–682; Math. Notes, 75:5 (2004), 623–634

Citation in format AMSBIB
\Bibitem{KruSol04}
\by N.~G.~Kruzhilin, P.~A.~Soldatkin
\paper Affine and Holomorphic Equivalence of Tube Domains in $\mathbb C^2$
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 5
\pages 670--682
\mathnet{http://mi.mathnet.ru/mz63}
\crossref{https://doi.org/10.4213/mzm63}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2085249}
\zmath{https://zbmath.org/?q=an:1065.32001}
\elib{http://elibrary.ru/item.asp?id=13471382}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 5
\pages 623--634
\crossref{https://doi.org/10.1023/B:MATN.0000030970.73887.6c}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222492400004}


Linking options:
  • http://mi.mathnet.ru/eng/mz63
  • https://doi.org/10.4213/mzm63
  • http://mi.mathnet.ru/eng/mz/v75/i5/p670

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Kruzhilin, “Holomorphic automorphisms of two-dimensional hyperbolic tube domains”, Russian Math. Surveys, 59:5 (2004), 966–968  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. N. G. Kruzhilin, P. A. Soldatkin, “Holomorphic Equivalence of Tube Domains in $\mathbb C^2$”, Proc. Steklov Inst. Math., 253 (2006), 90–99  mathnet  crossref  mathscinet  elib
    3. Verma K., “A characterization of domains in $\mathbb C^2$ with noncompact automorphism group”, Math. Ann., 344:3 (2009), 645–701  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Isaev A.V., “Zero CR-curvature equations for rigid and tube hypersurfaces”, Complex Variables and Elliptic Equations, 54:3–4 (2009), 317–344  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Isaev A.V., “On the number of affine equivalence classes of spherical tube hypersurfaces”, Math Ann, 349:1 (2011), 59–74  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Isaev A., “Spherical Tube Hypersurfaces”, Spherical Tube Hypersurfaces, Lect. Notes Math., 2020, Springer-Verlag Berlin, 2011, 1–217  crossref  mathscinet  isi  elib
    7. Shimizu S., “Prolongation of Holomorphic Vector Fields on a Tube Domain”, Tohoku Math. J., 65:4 (2013), 495–514  crossref  mathscinet  zmath  isi  scopus  scopus
    8. V. I. Sukovykh, “Formuly dlya mladshikh teilorovskikh koeffitsientov odnorodnykh poverkhnostei”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 5(36), 104–123  mathnet  crossref
    9. Isaev A., “Affine rigidity of Levi degenerate tube hypersurfaces”, J. Differ. Geom., 104:1 (2016), 111–141  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:265
    Full text:87
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020